# SDR TRAX200800794

- Difficulty date: June 3, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,144 hours, 22,764 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS AN INDICATION NOTED APPROX .2 INCH IN LENGTH 100PERCENT.  FAILED NDT INSPECTION.  REPAIR REAR PRESSURE BULKHEAD IAW REO 601R-53-61-1230, REV D.  REPAIR PER EC/TC REO 601R-53-61-1230 HAS BEEN COMPLETE.
